Alert archive / Louisiana / Flash Flood Warnings in 2026

Flash Flood Warning 7, NWS New Orleans, LA

January 10, 20266 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at Jan 10, 2026, 5:42 AM CST for 6 parishes in Louisiana. It was in force for 99 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2026, 5:42 AM CST (11:42 UTC)
Expired
Jan 10, 2026, 7:21 AM CST
In force
99 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Ascension Parish, LA, East Baton Rouge Parish, LA, Iberville Parish, LA, Livingston Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA

The radar

The Hammond radar (KHDC), 55 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 5:59 AM CSTFLASH FLOOD1 Ne Oak Hills Place, LAVehicles were stranded due to high water near Silo Drive in the Settlement at Willow Grove.
Jan 10, 7:15 AM CSTFLOOD8 W Tickfaw, LAWater was overflowing ditches and encroaching onto homes along Lindsey Erin Lane near Tickfaw.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2026-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2026-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1860 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
2.0
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted.

211 
WGUS54 KLIX 101142
FFWLIX
LAC005-033-047-063-091-105-101445-
/O.NEW.KLIX.FF.W.0007.260110T1142Z-260110T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
542 AM CST Sat Jan 10 2026

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Northwestern Ascension Parish in southeastern Louisiana...
  South Central East Baton Rouge Parish in southeastern Louisiana...
  East Central Iberville Parish in southeastern Louisiana...
  Livingston Parish in southeastern Louisiana...
  South Central St. Helena Parish in southeastern Louisiana...
  Southwestern Tangipahoa Parish in southeastern Louisiana...

* Until 845 AM CST.

* At 542 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Baton Rouge, Denham Springs, Gonzales, Oak Hills Place, St. 
  Gabriel, Walker, Livingston, French Settlement, Port Vincent, 
  Montpelier, Watson, Shenandoah, Old Jefferson, Prairieville, 
  Inniswold, Village St. George, Westminster and Gardere.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 161 and 177.
	Interstate 12 between mile markers 2 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3032 9116 3032 9115 3032 9114 3033 9114
      3034 9115 3054 9102 3065 9087 3077 9071
      3059 9053 3055 9057 3029 9081 3021 9090
      3025 9121

FLASH FLOOD...RADAR INDICATED

$$

MSW
3 follow-up statements
837 
WGUS74 KLIX 101242
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
642 AM CST Sat Jan 10 2026

LAC091-101252-
/O.CAN.KLIX.FF.W.0007.000000T0000Z-260110T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Helena LA-
642 AM CST Sat Jan 10 2026

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL ST. HELENA 
PARISH...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 900 AM CST for portions of 
southeast Louisiana and southern Mississippi.

&&

LAT...LON 3031 9104 3034 9099 3036 9097 3047 9088
      3059 9072 3059 9053 3055 9057 3029 9081
      3021 9090 3026 9110

$$

LAC005-033-047-063-105-101445-
/O.CON.KLIX.FF.W.0007.000000T0000Z-260110T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ascension LA-East Baton Rouge LA-Iberville LA-Livingston LA-
Tangipahoa LA-
642 AM CST Sat Jan 10 2026

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CST THIS 
MORNING FOR NORTHWESTERN ASCENSION, SOUTHERN EAST BATON ROUGE, EAST 
CENTRAL IBERVILLE, CENTRAL LIVINGSTON AND SOUTHWESTERN TANGIPAHOA 
PARISHES...

At 642 AM CST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 0.5 and 1 inch of rain has 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Gonzales, St. Gabriel, Walker, Livingston, French Settlement, Port 
  Vincent and Prairieville.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 169 and 177.
	Interstate 12 between mile markers 16 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3031 9104 3034 9099 3036 9097 3047 9088
      3059 9072 3059 9053 3055 9057 3029 9081
      3021 9090 3026 9110

FLASH FLOOD...RADAR INDICATED

$$

MSW
274 
WGUS74 KLIX 101302
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
702 AM CST Sat Jan 10 2026

LAC033-047-101312-
/O.CAN.KLIX.FF.W.0007.000000T0000Z-260110T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
East Baton Rouge LA-Iberville LA-
702 AM CST Sat Jan 10 2026

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN EAST BATON ROUGE 
AND EAST CENTRAL IBERVILLE PARISHES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3033 9087 3036 9084 3047 9078 3058 9061
      3059 9053 3055 9057 3029 9081 3031 9090

$$

LAC005-063-105-101445-
/O.CON.KLIX.FF.W.0007.000000T0000Z-260110T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ascension LA-Livingston LA-Tangipahoa LA-
702 AM CST Sat Jan 10 2026

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CST THIS 
MORNING FOR NORTH CENTRAL ASCENSION, CENTRAL LIVINGSTON AND 
SOUTHWESTERN TANGIPAHOA PARISHES...

At 702 AM CST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 0.5 and 1 inch of rain has 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Livingston, French Settlement and Port Vincent.

This includes the following Interstate...
	Interstate 12 between mile markers 22 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3033 9087 3036 9084 3047 9078 3058 9061
      3059 9053 3055 9057 3029 9081 3031 9090

FLASH FLOOD...RADAR INDICATED

$$

MSW
070 
WGUS74 KLIX 101321
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
721 AM CST Sat Jan 10 2026

LAC005-063-105-101331-
/O.CAN.KLIX.FF.W.0007.000000T0000Z-260110T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ascension LA-Livingston LA-Tangipahoa LA-
721 AM CST Sat Jan 10 2026

...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL ASCENSION, 
CENTRAL LIVINGSTON AND SOUTHWESTERN TANGIPAHOA PARISHES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3033 9087 3036 9084 3047 9078 3058 9061
      3059 9053 3055 9057 3029 9081 3031 9090

$$

MSW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 5:27 AM CST, 15 minutes earlier. Its key messages:

  • Updated at 524 AM CST Sat Jan 10 2026
  • A Slight Risk (Level 2 out of 5) of severe storms is ongoing for the whole area this morning, with damaging winds and tornadoes being the primary threats. This drops to a marginal risk at 6am Saturday. Please stay weather aware tomorrow and have multiple ways of receiving warnings.
  • In addition to the severe weather threat, there is also a threat of flash flooding through Saturday morning. There is a Moderate Risk for excessive rainfall (Level 3 out of 4) for Walthall and Pike Counties with the remainder of the area in a slight risk. A Flood Watch remains through 9am Saturdayg from along I-59 and westward where we can expect widespread 2-4 inches with locally higher amounts above 6 inches.
  • After the front passes on Saturday, gusty offshore winds will filter in behind it. Small craft advisories will likely be needed starting on Sunday, as the winds and waves will be dangerous for small vessels.
Area forecast discussion, Jan 10, 5:27 AM CST, 15 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
527 AM CST Sat Jan 10 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 524 AM CST Sat Jan 10 2026

- A Slight Risk (Level 2 out of 5) of severe storms is ongoing for the
  whole area this morning, with damaging winds and tornadoes
  being the primary threats. This drops to a marginal risk at 6am
  Saturday. Please stay weather aware tomorrow and have multiple
  ways of receiving warnings.

- In addition to the severe weather threat, there is also a threat of
  flash flooding through Saturday morning. There is a Moderate
  Risk for excessive rainfall (Level 3 out of 4) for Walthall and
  Pike Counties with the remainder of the area in a slight risk. A
  Flood Watch remains through 9am Saturdayg from along I-59 and
  westward where we can expect widespread 2-4 inches with locally
  higher amounts above 6 inches.

- After the front passes on Saturday, gusty offshore winds will
  filter in behind it. Small craft advisories will likely be
  needed starting on Sunday, as the winds and waves will be
  dangerous for small vessels.

&&

.SHORT TERM...
(Tonight through Sunday night)
Issued at 1011 PM CST Fri Jan 9 2026

The polar trough has combined with the subtropical trough which is
efficiently streaming deep moisture from the Pacific through the
south central CONUS then well into the NE Atlantic coast. The polar
trough has now shifted its strongest winds to the east side of the
trough which is beginning to make it progressive. There are still
several hours to go before the risk of severe wx lowers enough to
not worry about it. But as we move through the morning hours, this
will be the case and a line of broken sh/ts will be the result. This
is also why SPC is lowering the risk level across the area for Sat
morning after 6am. So this will be a slow progress toward
stability. The heavy rainfall threat will also slowly lower as we
move through the morning hours Sat with the last gasp being storms
along the frontal interface. The cold front will enter the CWA
around 8am Sat and exit land areas ~5pm Sat. Any rainfall left
behind the front will be light with no issues for strong or
severe. The front moving through during the day will give high
temps that will be cooler west and warmer east. But all areas will
fall to the 40s Sat night as winds should keep the area a bit
warmer than it would be without them.

&&

.LONG TERM...
(Monday night through Friday night)
Issued at 1011 PM CST Fri Jan 9 2026

By Sunday, temps will only climb into the mid to upper 50s, so a
chilly day in store. Winds will ease through the day Sunday and
decouple overnight Sun night into Monday morning. This will help
radiational cooling become maximized allowing temps to fall to the
lower 30s north to the low 40s south. Cold air will settle in for
Monday only allowing highs to reach the mid 50s. Mon night will
bring temps to the lower 30s again north and low 40s south. After
Monday, a slow warming trend will take place with no real issues
expected the remainder of the week.

&&

.AVIATION...
(12Z TAFS)
Issued at 524 AM CST Sat Jan 10 2026

MVFR to IFR conditions prevail as a line of storms is moving
through our area. More rainfall is expected throught the daytime
hours as well. As a result, TEMPO groups and PROB30 groups are in
the forecast for the timing of these storms this morning, which
will cause lower ceilings and visibilities and MVFR to IFR
conditions. Once this frontal system pushes through late this
afternoon into the early evening, VFR conditions will return at
all area airports. Wind shifts greater than 30 degrees will be
expected at all area airports. MSW

&&

.MARINE...
Issued at 1011 PM CST Fri Jan 9 2026

Moderate onshore flow will continue through tonight until a cold
front moves through Saturday with a window of strong northerly winds
of 20-30kt, a small craft advisory will be hoisted starting 6pm Sat
ending 6am Monday. Storms will accompany the front as it moves
through late Sat and some of these could have strong rapid wind
increases with rapid directional changes. Since there have been
several days of onshore flow prior to the cold front, we will have a
well set up fetch out of the south. With winds quickly veering
around to the north-northwest immediately behind the cold front
there will be a window of confused seas. The greatest potential
appears to be in the outer waters (20-60nm) and west of the mouth of
the MS River. Winds will slowly lower through Tue while a surface
high moves into the northern gulf waters late Tue. A west wind will
begin as the high moves SE by Wednesday. West winds will rise ahead
of a reinforcing cold front moving through late Wed bringing winds
around to NW 20-25kt Wed night into Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  39  56  31  55 /   0   0   0   0
BTR  42  59  33  56 /   0   0   0   0
ASD  43  60  32  56 /  10   0   0   0
MSY  49  60  41  55 /  10   0   0   0
GPT  45  59  36  55 /  10   0   0   0
PQL  44  60  31  55 /  10   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch until 9 AM CST this morning for LAZ036-037-039-
     046>048-071-079-081-083-085.

GM...Dense Fog Advisory until 10 AM CST this morning for GMZ530-532-
     534-536-538-555-557.

     Small Craft Advisory from 6 PM this evening to 6 AM CST Monday
     for GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

MS...Flood Watch until 9 AM CST this morning for MSZ069>071-077-083.

GM...Dense Fog Advisory until 10 AM CST this morning for GMZ532-534-
     536-538-555-557.

     Small Craft Advisory from 6 PM this evening to 6 AM CST Monday
     for GMZ532-534-536-538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...TE
LONG TERM....TE
AVIATION...MSW
MARINE...TE

In the hours before

Special weather statement, Jan 10, 12:34 AM CST, 5 hours 8 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1234 AM CST Sat Jan 10 2026

MSZ069-100715-
Amite MS-
1234 AM CST Sat Jan 10 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN AMITE
COUNTY THROUGH 115 AM CST
...

At 1234 AM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Liberty, moving northeast at
35 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Liberty and Smithdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CST for southern
Mississippi.

&&

LAT...LON 3130 9055 3111 9083 3116 9093 3135 9078
      3135 9055
TIME...MOT...LOC 0634Z 222DEG 31KT 3117 9085

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Jan 10, 1:27 AM CST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service New Orleans LA
127 AM CST Sat Jan 10 2026

LAZ034>036-047-048-100800-
East Feliciana LA-Pointe Coupee LA-West Baton Rouge LA-
East Baton Rouge LA-West Feliciana LA-
127 AM CST Sat Jan 10 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL WEST BATON
ROUGE, SOUTHEASTERN WEST FELICIANA, SOUTHEASTERN POINTE COUPEE,
SOUTHWESTERN EAST FELICIANA AND NORTHWESTERN EAST BATON ROUGE
PARISHES THROUGH 200 AM CST
...

At 127 AM CST, Doppler radar was tracking a strong thunderstorm over
Erwinville, or 11 miles northwest of Port Allen, moving northeast at
35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Zachary, Baker, New Roads, St. Francisville, Maringouin, Slaughter,
Pride, and Erwinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3086 9135 3072 9093 3045 9137 3048 9147
      3050 9148 3049 9151 3050 9153
TIME...MOT...LOC 0727Z 228DEG 32KT 3053 9138

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Jan 10, 2:04 AM CST, 3 hours 38 minutes before
Special Weather Statement
National Weather Service New Orleans LA
204 AM CST Sat Jan 10 2026

LAZ036-037-048-MSZ069-100845-
St. Helena LA-East Feliciana LA-East Baton Rouge LA-Amite MS-
204 AM CST Sat Jan 10 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ST.
HELENA, EAST FELICIANA, NORTH CENTRAL EAST BATON ROUGE PARISHES IN
SOUTHEASTERN LOUISIANA AND SOUTH CENTRAL AMITE COUNTIES THROUGH 245
AM CST
...

At 203 AM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Slaughter, or near Zachary,
moving northeast at 35 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Zachary, Clinton, Slaughter, Wilson, Felps, and Gillsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CST for southern
Mississippi.

&&

LAT...LON 3064 9115 3072 9128 3114 9091 3102 9064
TIME...MOT...LOC 0803Z 220DEG 29KT 3073 9116

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Jan 10, 2:56 AM CST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
256 AM CST Sat Jan 10 2026

MSZ070-071-100930-
Pike MS-Walthall MS-
256 AM CST Sat Jan 10 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
WALTHALL AND NORTHERN PIKE COUNTIES THROUGH 330 AM CST
...

At 256 AM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Mccomb, moving northeast at
35 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Mccomb and Summit.

This includes Interstate 55 in Mississippi between mile markers 14
and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CST for southern
Mississippi.

&&

LAT...LON 3134 9009 3117 9053 3118 9055 3132 9055
      3135 9052 3135 9011
TIME...MOT...LOC 0856Z 229DEG 31KT 3125 9051

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Jan 10, 3:43 AM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
343 AM CST Sat Jan 10 2026

LAZ036-037-MSZ069>071-101030-
St. Helena LA-East Feliciana LA-Pike MS-Walthall MS-Amite MS-
343 AM CST Sat Jan 10 2026

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN ST.
HELENA AND EAST FELICIANA PARISHES, NORTHWESTERN WALTHALL, NORTHERN
PIKE AND EASTERN AMITE COUNTIES THROUGH 430 AM CST
...

At 342 AM CST, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Summit to near Jackson.
Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mccomb, Jackson, Clinton, Liberty, Magnolia, Summit, Wilson, Norwood,
Felps, Darlington, Gillsburg, and Mccomb Airport.

This includes Interstate 55 in Mississippi between mile markers 6 and
24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.

A Tornado Watch remains in effect until 400 AM CST for southern
Mississippi.

&&

LAT...LON 3135 9012 3076 9092 3075 9128 3076 9126
      3077 9126 3080 9124 3091 9121 3100 9108
      3100 9106 3101 9106 3135 9057
TIME...MOT...LOC 0942Z 248DEG 26KT 3128 9050 3077 9125

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 10:43 PM CSTSmall Craft AdvisoryLIX55 hr
Jan 10, 1:27 AM CSTSpecial Weather StatementLIXEast Baton Rouge33 min
Jan 10, 2:04 AM CSTSpecial Weather StatementLIXEast Feliciana41 min
Jan 10, 2:09 AM CSTMarine Dense Fog AdvisoryLIX8 hr
Jan 10, 2:44 AM CSTFlash Flood WarningLIXEast Feliciana, Saint Helena, West Feliciana3 hr
Jan 10, 3:43 AM CSTSpecial Weather StatementLIXEast Feliciana47 min
Jan 10, 4:53 AM CSTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, West Baton Rouge80 min
Jan 10, 5:01 AM CSTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa72 min
Jan 10, 5:24 AM CSTFlash Flood WarningLIXSaint Helena, Tangipahoa, Washington118 min
Jan 10, 7:03 AM CSTSpecial Marine WarningLIX117 min
Jan 10, 8:57 AM CSTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles3 hr
Jan 10, 9:06 AM CSTSpecial Marine WarningLIX84 min
Jan 10, 9:11 AM CSTSpecial Weather StatementLIXOrleans64 min
Jan 10, 10:18 AM CSTRiver Flood WarningLIXEast Baton Rouge21 hr
Jan 10, 10:18 AM CSTRiver Flood WarningLIXSaint Helena46 hr
Jan 10, 10:18 AM CSTRiver Flood WarningLIXTangipahoa4 days

Nearby

Flash Flood Warnings in Louisiana, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.